# SDR SWIA202053351

- Difficulty date: August 25, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL600*
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL STABILIZER AFT LOWER DRAG ANGLE HAS THE SIGNS OF A POSSIBLE CRACK.  C-CHECK RO 10/16/2020.  REPAIRED RIGHT SIDE VERTICAL STABILIZER AFT LOWER DRAG ANGLE, REF CRJ-700 SRM.
